Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A generalization of separable groups

Eugene Frank Cornelius, Jr.

Vol. 39 (1971), No. 3, 603–613
Abstract

This paper introduces a new class of torsion free abelian groups, the class of quasi-separable groups, which is the quasi-isomorphism analog of the class of separable groups and which properly contains the latter. Our purpose is two-fold: first, to further explore the phenomena of quasi-isomorphism, which has proved fruitful in the study of torsion free groups, and second, to shed further light on separable groups.

Mathematical Subject Classification 2000
Primary: 20K25
Milestones
Received: 17 February 1970
Published: 1 December 1971
Authors
Eugene Frank Cornelius, Jr.